IEEE - Institute of Electrical and Electronics Engineers, Inc. - On a decomposition of multivariable forms via LMI methods

Proceedings of 2000 American Control Conference (ACC 2000)

Author(s): Parrilo, P.A.
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2000
Conference Location: Chicago, IL, USA
Conference Date: 28 June 2000
Volume: 1
ISBN (Paper): 0-7803-5519-9
ISSN (Paper): 0743-1619
DOI: 10.1109/ACC.2000.878894
Regular:

In this paper, it is shown that some of the convenient characteristics of LMI-based methods can be extended to a class of nonlinear systems. The main idea is to use a computationally tractable... View More

Advertisement